# SDR UPS98826070

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, UPPER CARGO SEAT TRACK (LOWER SIDE) CORRODED AT STA 1400, RBL 60.  REMOVED SEAT TRACK FS 1370 TO 1430 IAW SRM 53-4-1.  DRILLED UP NEW TRACK AND SPLICES IAW DC8 SRM 53-4-1 AND 53-2-3.  ALODINED AND PRIMED AS REQUIRED IAW DC8 SRM 51-1-8.  INSTALLED NEW TRACK IAW 51-3-0 AND 51-1-17.
